# SDR SWAA970868

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT PRESSURE BULKHEAD AT BS 1016 OIL CANNING.  REPAIRED PER BOEING SRM.
